Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 904640, 11 pages
http://dx.doi.org/10.1155/2014/904640
Research Article

Sufficiency and Duality in Nonsmooth Multiobjective Programming Problem under Generalized Univex Functions

1Centre for Mathematical Sciences, Banasthali University, Rajasthan 304022, India
2Department of Applied Sciences and Humanities, ITM University, Gurgaon 122017, India
3Department of Mathematics, South Asian University, New Delhi 110021, India

Received 18 February 2014; Accepted 25 March 2014; Published 22 May 2014

Academic Editors: P.-y. Nie and S. Utyuzhnikov

Copyright © 2014 Pallavi Kharbanda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pallavi Kharbanda, Divya Agarwal, and Deepa Sinha, “Sufficiency and Duality in Nonsmooth Multiobjective Programming Problem under Generalized Univex Functions,” ISRN Applied Mathematics, vol. 2014, Article ID 904640, 11 pages, 2014. https://doi.org/10.1155/2014/904640.